Modeling probability densities with sums of exponentials via polynomial approximation

< Back to search results

Modeling probability densities with sums of exponentials via polynomial approximation

Year of publication

2015

Authors

Dumitrescu, Bogdan;Şicleru, Bogdan C.;Avram, Florin

Organizations and authors

Tampere University

Dumitrescu Bogdan

Publication type

Publication format

Article

Parent publication type

Journal

Audience

Scientific

Peer-reviewed

Peer-Reviewed

MINEDU's publication type classification code

A1 Journal article –refereed

Publication channel information

Volume

292

Pages

513–525

​Publication forum

59989

​Publication forum level

2

Other information

Fields of science

Computer and information sciences

Open access

No

Publication country

Netherlands

Language

English

International co-publication

Yes

Co-publication with a company

No